# SDR UPS98825558

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Web
- Condition: Cracked
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-D, FWD MAIN ENTRY DOOR WEB AT FS 70 STR-17L IS CRACKED 2 PLCS.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT WEB IAW SRM 51-1-21 AND DWG 5597646.
